Toxic Epidermal Necrolysis: 49-Year-Old New York Woman Develops Life-Threatening Skin-Rotting Disorder One Week After Pfizer mRNA Injection

“The patient started to develop fever, fatigue, and headache followed by skin lesions affecting her trunk and starting to spread to her face and upper limbs with oral ulceration. Patient was seen in the primary health care center and was given paracetamol and did not notice any improvement. The patient had no history of taking any new medication or any cosmetic treatment in the past two months before the development of the skin lesions. Upon examination, the patient was vitally stable, anxious, and in severe pain. She had numerous purpuric and dusky red macules involving the chest.”

Toxic epidermal necrolysis: 49-year-old New York woman develops life-threatening skin-rotting disorder one week after Pfizer mRNA injection – The COVID Blog

Published by markskidmore

Mark Skidmore is Professor of Economics at Michigan State University where he holds the Morris Chair in State and Local Government Finance and Policy. His research focuses on topics in public finance, regional economics, and the economics of natural disasters. Mark created the Lighthouse Economics website and blog to share economic research and information relevant for navigating tumultuous times.

One thought on “Toxic Epidermal Necrolysis: 49-Year-Old New York Woman Develops Life-Threatening Skin-Rotting Disorder One Week After Pfizer mRNA Injection

Leave a Reply to JP Boston Cancel reply

%d bloggers like this: